# SDR FDEA201204281662

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828820300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN SEAT TRACK 2R & 3R AT FR62 CLEVIS ADAPTER HAS APPROX 1 SQ IN   EXFOLIATED CORROSION.  R & R CLEVIS ADAPTER ON MDCC BETWEEN SEAT TRACKS 2R & 3R AT FR 62 IAW SRM 51-72-10.
